# SDR SWAA2025060978989

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 55,512 hours, 33,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SHIFTED IN SLIDE SLEEVE DURING OPENING FWD SERVICE DOOR.<[01] REPOSITIONED GIRT BAR IN SLIDE AT FWD SERVICE DOOR POSITION PER AMM25-66-01. INSPECTED FWD SERVICE DOOR ESCAPE SLIDE PER AMM25-66-01. OKAY FOR CONTINUED SERVICE.
